# SDR GTIA2025090239056

- Difficulty date: August 25, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 10,065 hours, 4,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002223500
- Condition: Damaged
- Location: Zone 100
- Part time: 10,066 hours, 4,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR  EXTERNAL SKIN LOCATED  LOCATED BTW FR 69 TO FR 70 AT LEVEL STR 30R T O STR 33R RAF-01 3625188-02 GENERATED -PERFORMED PERMANENT REPAIR OF FUSELAGE SKIN AROUND THE AFT LAVATORY VENT OUTLET SKIN BTW FR.69 TO FR.70 AT LEVEL STR 31R TO STR 32R AT LOWER FUSELAGE IAW EA 53-0051-25 SRM 53-41-11-300-004 THIS REPAIR IS CATEGORY A
